PL EN


Preferences help
enabled [disable] Abstract
Number of results
2015 | 127 | 3 | 669-673
Article title

Noether Theorems and Discrete Variational Integrators in Field Theory

Content
Title variants
Languages of publication
EN
Abstracts
EN
The discrete analogue of the Noether-type identities in field theory is investigated by means of the difference discrete variational principle in which the difference is regarded as an entire geometric object. The discrete counterparts of the Noether theorems are obtained. It is proved that there exists the discrete version of the Noether conservation law in field theory. The discretization for the nonlinear Schrödinger equation is presented to illustrate the results.
Keywords
EN
Year
Volume
127
Issue
3
Pages
669-673
Physical description
Dates
published
2015-03
received
2014-05-01
(unknown)
2015-01-31
References
  • [1] G.D. Birkhoff,Proc. Am. Acad. Arts Sci. 49, 521 (1913), doi: 10.2307/20025482
  • [2] J.A. Cadzow, Int. J. Control 11, 393 (1970), doi: 10.1080/00207177008905922
  • [3] A.E. Noether, Nachr. König. Gesell. Wissen. Göttingen, Math. Phys. KI. 2, 235 (1918), doi: 10.1007/978-3-642-39990-9_13
  • [4] S. Maeda, Math. Japan 23, 587 (1979)
  • [5] V. Dorodnitsyn, R. Kozlov, J. Phys. A Math. Theor. 42, 454007 (2009), doi: 10.1088/1751-8113/42/45/454007
  • [6] J.L. Fu, G.D. Dai, J. Salvador, Y.F. Tang, Chin. Phys. 16, 570 (2007)
  • [7] J.L. Fu, B.Y. Chen, F.P. Xie, Chin. Phys. 17, 4354 (2008)
  • [8] J.L. Fu, X.W. Li, C.R. Li, W.J. Zhao, B.Y. Chen, Sci. China Phys. Mech. 53, 1699 (2010), doi: 10.1007/s11433-010-4075-1
  • [9] P.P. Cai, J.L. Fu, Y.X. Guo, Sci. China Phys. Mech. 56, 1017 (2013), doi: 10.1007/s11433-013-5065-x
  • [10] D.D.S. Djukic, B.D. Vujanovic, Acta Mech. 23, 17 (1975), doi: 10.1007/BF01177666
  • [11] W. Sarlet, F. Cantrijn, SIAM Rev. 23, 467 (1981), doi: 10.1137/1023098
  • [12] F.X. Mei, Applications of Lie Groups and Lie Algebras to Constrained Mechanical Systems, Science Press, Beijing 1999
  • [13] Z.P. Li, Int. J. Theor. Phys. 26, 853 (1987)
  • [14] Z.P. Li, Int. J. Theor. Phys. 32, 201 (1993), doi: 10.1007/BF00674405
  • [15] R. Arens, Commun. Math. Phys. 90, 527 (1983), doi: 10.1007/BF01216184
  • [16] J.E. Marsden, G.W. Patrick, S. Shkoller, Commun. Math. Phys. 199, 351 (1998), doi: 10.1007/s002200050505
  • [17] H.Y. Guo, Y.Q. Li, K. Wu, S.K. Wang, Commun. Theor. Phys. 37, 1 (2002)
  • [18] J.B. Chen, Lett. Math. Phys. 61, 63 (2002)
  • [19] A. Trautman, Commun. Math. Phys. 6, 248 (1967), doi: 10.1007/BF01646018
  • [20] V. Dorodnitsyn, R. Kozlov, P. Winternitz, J. Math. Phys. 45, 336 (2004), doi: 10.1063/1.1625418
  • [21] J.L. Fu, B.Y. Chen, Mod. Phys. Lett. B 23, 1315 (2009), doi: 10.1142/S0217984909019417
  • [22] R. Scharf, A. Bishop, Phys. Rev. A 43, 6535 (1991), doi: 10.1103/PhysRevA.43.6535
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv127n302kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.